I have been taking Tramadol for over five years. At worst, I was taking only 300 mgs a day. I tried to quit several times but could not take the withdrawls. I am trying a new taper plan and wanted to know if it has any chance of working. I am adding ten minutes to the time I take the drug each time. I started at one every six hours and now I am at one every 8 hrs 40 minutes. Honestly, there have been no real problems yet, but I know it is coming. I am sleeping less and nose is running etc, but no aches or nerve issues. I worry as the time increases it will get harder and harder to maintain this schedule. Is this a better plan then just dropping a pill a week (that never worked for me)? Thanks to all who answer, I really need the support. I am too afraid to tell my wife, she would think much less of me if she knew I was an addict.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.